# SDR SWAA2024091637431

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 28,023 hours, 13,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT AND RH WING TO BODY EMERGENCY LIGHTS OUT.<[01] REMOVED AND REPLACED BOTH POWER SUPPLIES ON RH OVERWING EXIT AND RH WING TO BODY EMERGENCY LIGHTS PER AMM 33-51-06. OP CHECK GOOD.
